# SDR PCAA9800738

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE.  SECURED SEVERAL LOOSE JUMPER WIRES, REPAIRED WIRING IN EMERGENCY PROXIMITY LIGHTING CIRCUIT AND REPLACED FORWARD AND AFT BATTERY PACK FUSES.  OPERATIONAL TEST OF SYSTEM NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
